# SDR TSAA0032192

- Difficulty date: August 15, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 4105DA
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 248 - LIH-HNL - CLIMBING THROUGH 10,000 FT, BOTH MAIN GEAR RED AND GREEN LIGHTS ILLUMINATED WITH THE LANDING GEAR HANDLE IN THE OFF POSITION.  AFTER REVIEWING THE ISSUE, THE LANDING GEAR HANDLE WAS PLACED TO DOWN AND ALL THREE GEARS INDICATED DOWN AND LOCKED.  THE GEAR WAS THEN RAISED AND ALL THREE GEARS INDICATED UP AND LOCKED.  THE LANDING GEAR HANDLE WAS LEFT IN THE UP POSITION UNTIL THE GEAR WAS LOWERED FOR LANDING.  T/S MLG SYSTEM PER MM 32-31-0.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE.  LEAK AND OPS CHECK OK.  RETRACTION CHECK OK PER MM 32-31-51/401 AND 32-32-0/501.  SYTEM CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
